Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 738125, 15 pages
http://dx.doi.org/10.1155/2014/738125
Research Article

Vector-Valued Inequalities in the Morrey Type Spaces

College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 8 February 2014; Accepted 3 May 2014; Published 15 May 2014

Academic Editor: Ingo Witt

Copyright © 2014 Hua Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will obtain the strong type and weak type estimates for vector-valued analogues of classical Hardy-Littlewood maximal function, weighted maximal function, and singular integral operators in the weighted Morrey spaces when and , and in the generalized Morrey spaces for , where is a growth function on satisfying the doubling condition.